Research Journal of Applied Sciences

Year: 2008
Volume: 3
Issue: 6
Page No. 456 - 464

An Improved Error Estimation of the Tau Method for Boundary Value Problems in Ordinary Differential Equations

Authors : R.B. Adeniyi

Abstract: We constructed a polynomial error approximant of the error function en(x) of the Lanczos Tau method for ordinary differential equations, based on the error of the Lanczos economization process. In the present research, we modify this approximant for boundary value problems in ordinary differential equations by perturbing some of the homogenous condition of en(x) and show that the new approximant, thus obtained, yields a more accurate estimate of the maximum error. Numerical results further confirm that the order of the Tau approximant is also accurately estimated.

How to cite this article:

R.B. Adeniyi , 2008. An Improved Error Estimation of the Tau Method for Boundary Value Problems in Ordinary Differential Equations. Research Journal of Applied Sciences, 3: 456-464.

Design and power by Medwell Web Development Team. © Medwell Publishing 2022 All Rights Reserved